# SDR CALA2021010700020

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: D5347108720300
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR OUTBOARD FRAME 68 SPLICER HAS A CRACK ON UPPER FLANGE SUPPORT TASK.  REMOVED AND REPLACED LT CABIN FLOOR OUTBOARD FR 68 SPLICE, IAW A319 SRM 51-42-11 PG 21, 22, 25 AND 26 CAT "A".
